On the Computation of Randomized Markov Equilibria

Details

Serval ID
serval:BIB_072C4093E599
Type
Article: article from journal or magazin.
Collection
Publications
Title
On the Computation of Randomized Markov Equilibria
Journal
Games and Economic Behaviour
Author(s)
Cadot O., Desgagné B.
ISSN
0899-8256
Publication state
Published
Issued date
11/1996
Peer-reviewed
Oui
Volume
17
Number
1
Pages
129-134
Language
english
Abstract
This note extends the usual method for finding totally mixed strategy equilibria in 2×2 matrix games to the computation of randomized Markov equilibria in infinite-horizon discrete-time stochastic games. It is shown that the method can be applied in the class of separable sequential games with binary action sets when continuation payoffs are monotone in each player's own-mixing probabilities.
Web of science
Create date
19/11/2007 9:27
Last modification date
20/08/2019 12:29
Usage data